# SDR SIMA201129403

- Difficulty date: October 20, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Detached
- Location: Smoke Goggles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 4314 DURING PREFLIGHT INSPECTION MAINTNANCE FOUND THE FIRST OFFICER’S SMOKE GOGGLE STRAP OFF.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RE-ATTACHED FIRST OFFICER’S SMOKE GOGGLES RETAINING STRAP IAW STANDARD MAINTENANCE PRACTICES.  THE AIRCRAFT WAS RETURNED TO SERVICE.
